Open Access
February, 2022 Stability Analysis of Periodic Solutions in Alternately Advanced and Retarded Neural Network Models with Impulses
Kuo-Shou Chiu
Author Affiliations +
Taiwanese J. Math. 26(1): 137-176 (February, 2022). DOI: 10.11650/tjm/210902


In this paper, the global exponential stability and periodicity are investigated for impulsive neural network models with Lipschitz continuous activation functions and piecewise alternately advanced and retarded argument of generalized argument (in short IDEPCAG). The sufficient conditions for the existence and uniqueness of periodic solutions of the model are established by applying fixed point theorem and the successive approximations method. By constructing suitable differential inequalities with piecewise alternately advanced and retarded argument, some sufficient conditions for the global exponential stability of the model are obtained. Typical numerical examples with simulations are utilized to illustrate the validity and improvement in less conservatism of the theoretical results.

Funding Statement

This research was in part supported by PGI 03-2020 DIUMCE.


The author thanks the referees very much for their valuable suggestions which made this paper much improved.


Download Citation

Kuo-Shou Chiu. "Stability Analysis of Periodic Solutions in Alternately Advanced and Retarded Neural Network Models with Impulses." Taiwanese J. Math. 26 (1) 137 - 176, February, 2022.


Received: 9 March 2021; Revised: 1 September 2021; Accepted: 8 September 2021; Published: February, 2022
First available in Project Euclid: 23 September 2021

MathSciNet: MR4367789
zbMATH: 1489.93098
Digital Object Identifier: 10.11650/tjm/210902

Primary: 26D10 , 34A37 , 34K13 , 34K20 , 34K34 , 92B20

Keywords: global exponential stability , Gronwall integral inequality , impulsive neural networks , periodic solutions , Piecewise constant argument of generalized type

Rights: Copyright © 2022 The Mathematical Society of the Republic of China

Vol.26 • No. 1 • February, 2022
Back to Top